Skip to Content

Has anyone every experienced hydothermia from taking risperdal Including temperatures as low as 90?

Responses (2)

blaze22 9 Mar 2011

One of the more serious side effects with this drug is chills, sweating, tingling, etc... As for the temp rate in conjuction with the amount and severity of chills is not listed. This seems to be a side effect of many psych drugs because I have found that after taking Celexa, then taking about an hour nap, I wake up freezing my tale off, grabbing long sleeve shirts, stretch work out pants with baggy thermal pants for girls, over the stretch pants, thick socks and a pullover... getting closer to the fire place, and the temp guage for inside our home reads 72 degrees... It does not happen all the time but sometimes, and this is with zoloft, trazadone, and serzone... at least for me... speak with your doctor, go in and a nurse at no charge should be able to take your temperature and blood pressure to make sure nothing life threatening is going on... do check up on this though, hope to hear back from you... your d.com friend/groupie blaze22

LaurieShay 9 Mar 2011

Hey caringfamily,

Hypothermia as low as 90 degrees can be indicative of several issues such as infection or hypothyroidism. Might want to be checked out by a doctor for this if you are still experiencing this regularly.

It could just be the risperdal, but 90 degrees is the threshold for complications so please do be conscientious about this.

Best wishes,

Laurie

blaze22 10 Mar 2011

Thank you Laurie for a little more info on the hypothermia threshhold, was not aware of that... blaze22

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions